| Catalog Number |
01.32.4052HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 july 2024: lot 2312023: (b)(4) items manufactured and released on 13-july-2023.Expiration date: 2028-06-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component revised: cup: mpact 01.32.160dh acetabular shell ø60 two-holes (k132879) lot 2108090: (b)(4) items manufactured and released on 31-jan-2022.Expiration date: 2027-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting pain due to a femoral fracture and the cause is unknown.The surgeon revised the stem and head with competitor components.The surgery was completed successfully.On (b)(6) 2024 the patient had signs of infection and the pathogen is unknown.The surgeon removed the medacta cup and liner and competitor stem and head to implant an antibiotic spacer.The surgery was completed successfully.